# SDR CA130701001

- Difficulty date: June 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Component: EQUIPMENT
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE PILOT ELECTED TO ABORT THE TAKEOFF DUE TO NP DROPS OFF FROM 1700 TO 1500 RPM.
